default search action
"The stochastic stability and bifurcation behavior of an Internet ..."
Zaitang Huang, Qi-Gui Yang, Junfei Cao (2011)
- Zaitang Huang, Qi-Gui Yang, Junfei Cao:
The stochastic stability and bifurcation behavior of an Internet congestion control model. Math. Comput. Model. 54(9-10): 1954-1965 (2011)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.